# SDR SWAA2022031007217

- Difficulty date: July 25, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 48,220 hours, 31,372 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241AAF; UPPER FACE SHEET HAS MISSING FIBERS / REPAIRED UPPER FACE SHEET MISSING FIBERS TO FLOOR BOARD PANEL (241 AAF) WITH WET LAY UP REPAIR IAW B 737-700 SRM 53-00-50-+2R-1 (3) A-N (REV 68)
